MAUDE Adverse Event Report: SYNTHES GMBH VA-LCP CLAVIC PL 2.7 LAT CS1 R TAN; PLATE, FIXATION, BONE

SYNTHES GMBH VA-LCP CLAVIC PL 2.7 LAT CS1 R TAN; PLATE, FIXATION, BONE
Catalog Number 04.112.611S
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: this (b)(4) is related to (b)(4) which reports about the event which occurred in the removal surgery.This (b)(4) reports about the screw breakage which occurred after the first surgery.It was reported that on (b)(6) 2022, the patient underwent the osteosynthesis surgery for clavicle shaft fracture with the screw in question.The surgery was completed successfully without any surgical delay.After the surgery, nail extraction surgery was performed as bone fusion was achieved on (b)(6) 2023.In the removal surgery, it was found that one of the nine screws that fixed the clavicle plate (va-lcp clavicle plate 2.7/04-112-611s) had been broken completely on screw head since unknown date, while the other one screw had not been completely broken but been almost broken.The plate was removed and the screws including the two broken screw was also removed.2 of the 4 screw was broken, but two broken screws were used around the distal clavicle.The surgery was completed successfully within 30minutes surgical delay.Implant date:(b)(6) 2022.Explant date:(b)(6) 2023.Patient status/ outcome? stable.No further information is available.This report is for one (1) va-lcp clavic pl 2.7 lat cs1 r tan.This is report 1 of 3 for complaint (b)(4).

Brand Name
VA-LCP CLAVIC PL 2.7 LAT CS1 R TAN
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16589858
Report Number8030965-2023-03527
Device Sequence Number14783887
Product Code HRS
UDI-Device Identifier07612334214317
UDI-Public(01)07612334214317
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.112.611S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2023
Supplement Date Received by Manufacturer03/22/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTSCR ø2.7 SELF-TAP L16 TAN; LWPROF METAPHYS COMPRES SCR ø2.7 SELF-TA; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L12 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L14 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L16 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L18 TAN; VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L18 TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown